MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIMA APD; TUBE, DRAINAGE, SUPRAPUBIC

BOSTON SCIENTIFIC CORPORATION FLEXIMA APD; TUBE, DRAINAGE, SUPRAPUBIC
Model Number 30815
Medical Device Problem Codes Difficult to Remove (1528); Material Deformation (2976)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 02/24/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the drain was difficult to remove.A 6f flexima apd drainage catheter system was selected for use in a procedure.Drainage could not be performed with this device.The drain had coiled at the distal end of the drain into three spirals.This coiling made withdrawal difficult, which possibly caused bleeding.No further patient complications were reported.

Brand Name
FLEXIMA APD
Common Device Name
TUBE, DRAINAGE, SUPRAPUBIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key13971325
Report Number2134265-2022-03721
Device Sequence Number6581220
Product Code FFA
UDI-Device Identifier08714729323051
UDI-Public08714729323051
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K944290
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 03/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/18/2024
Device Model Number30815
Device Catalogue Number30815
Device Lot Number0027342247
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/10/2022
Initial Report FDA Received Date03/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown